van der Hofstad, R., Morters, P. and Sidorova, N., 2008. Weak and almost sure limits for the parabolic Anderson model with heavy tailed potentials. Annals of Applied Probability, 18 (6), pp. 2450-2494.
This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author
|Item Type ||Articles|
|Creators||van der Hofstad, R., Morters, P. and Sidorova, N.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)